Some Existence Results for Impulsive Nonlinear Fractional Differential Equations with Closed Boundary Conditions
Hilmi Ergören and
Adem Kiliçman
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We investigate some existence results for the solutions to impulsive fractional differential equations having closed boundary conditions. Our results are based on contracting mapping principle and Burton-Kirk fixed point theorem.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/387629.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/387629.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:387629
DOI: 10.1155/2012/387629
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().